MAUDE Adverse Event Report: DEPUY MITEK LLC US GRAFT PREP SYS SUTCLAMP *EA; GRAFT PREPARATION STATION

DEPUY MITEK LLC US GRAFT PREP SYS SUTCLAMP *EA; GRAFT PREPARATION STATION
Model Number 219965
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4) incomplete the lot number was unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during inspection on (b)(6) 2020, it was observed that the clamp device was corroded.There was no procedure involved.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary : according to the information provided, it was reported that the articles rust.The complaint device was received and evaluated.Visual observation reveals the device is dull, worn, laser markings are slightly faded and corroded.Also, there are slightly nicks and marks of wear on the device.The complaint can be confirmed.The possible root cause could be attributed to fair wear and tear of the device; also, the discoloration marks possibly from the repeated use and sterilization cycles.According to ifu-1006674, the precautions for this type of device consist to inspect the condition of the device prior to use.This device can damage and worn; therefore, when this occurs it need to replace.It is necessary to follow the instructions and warnings of any cleaning and disinfection agents and equipment used; also, the recommendation of the proper condition during the sterilization and maintenance to avoid any damage.As a potential cause cannot be associated to manufacturing, therefore a manufacturing record evaluation is not required.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d4: the lot number was reported as unknown on the initial report; and has been updated accordingly.Udi: (b)(4).

Common Device Name
GRAFT PREPARATION STATION
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11089203
Report Number1221934-2020-04118
Device Sequence Number11652953
Product Code LXH
UDI-Device Identifier10886705007073
UDI-Public10886705007073
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number219965
Device Catalogue Number219965
Device Lot Number1902001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2020
Supplement Date Received by Manufacturer01/04/2021
01/12/2021
Initial Report FDA Received Date12/29/2020
Supplement Report FDA Received Date01/07/2021
01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1